# SDR ASAA2017091221922

- Difficulty date: September 12, 2017
- Submitted: September 14, 2017
- Operation: Air carrier
- Aircraft: N529AS
- Make and model: Boeing 737890
- Aircraft serial: 35198
- Aircraft time: 29,140 hours, 8,697 cycles
- System (JASC): 2210 · Autopilot System
- Part: Autopilot Sys
- Condition: Malfunctioned
- Stage of operation: NR
- How discovered: O
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

HDG SELECT LIGHT OUT. ACFT GROUNDED.  UNABLE TO DUPLICATE. HDG SELECT LIGHT OPERATES CORRECTLY FROM LIGHTS TEST SWITCH ON P1 PANEL.  PERFORMED MCP INSTALLATION TEST IAW AMM 22-11-34-740-801, TEST PASSED.  PERFORMED DFCS MCP INTERFACE TEST (BITE GRP 60.50), REF B737-800 FIM 22-11 TASK 802, HDG SELECT LIGHT PERFORMED CORRECTLY. CHECKS GOOD FOR SERVICE.
